Hi so I'm pretty desperate right now. My story is long so I'll try and keep it short ish. I've been suffering from OCD for as long as I can remember. I've always been a nervous wreck. I've taken EVERY medicine you can imagine. The only combination that seemed to work was seroquel and Luvox. I was doing phenomenal for about 6 months and all of the sudden had a HUGE relapse. I'm not sure if it's because I have a lot of stuff going on or what. But my doctor changed my medicine from seroquel to latuda which was HORRIBLE. I hated that medicine more than anything so now I'm switched back AGAIN to seroquel and I'm still feeling horrible. I've only been on it a few days so I'm just wondering does it take some time to work? Could I possibly be feeling effects from the latuda withdrawal? I need some answers please! My intrusive thoughts are out of control :(
I was recently prescribed Seroquel & I noticed that it took about a week, week and a half for me to start getting the full effects of the pill. The first week I felt terrible as well. So it could be your body adjusting back to the Seroquel, or like you said your feeling the effects from the Latuda you were previously taking. Possibly a mixture of the two?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 2 Apr 2010 • 1 answer
Posted 22 Aug 2013 • 1 answer
Posted 12 Apr 2014 • 1 answer
Posted 20 May 2015 • 4 answers